# SDR QXEA2009080700595

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK -  AFT CABIN LT INBOARD SEAT TRACK HAS CORROSION IN CHANNEL AND ON TOP OF LUGS AT FS 927.  REMOVED CORROSION ON TRACK CHANNEL AND TOP AT FS 927 LT INBOARD.  MAX AMOUNT OF MATERIAL REMOVED WAS .018.  BLENDED AREA IS IN LIMITS, IAW BOMBARDIER REO 670-53-00-013 NOTE 1.  COMPLETED REPAIR OF SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
